Типичные (n-1)-устойчивые ростки уравнений Пфаффа в R n

В.Н. Черненко

Sibirskij matematiceskij zurnal (1983)

  • Volume: 24, Issue: 2, page 173-179
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Черненко, В.Н.. "Типичные (n-1)-устойчивые ростки уравнений Пфаффа в $R^n$." Sibirskij matematiceskij zurnal 24.2 (1983): 173-179. <http://eudml.org/doc/62282>.

author = {Черненко, В.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {group of germs of diffeomorphisms; infinitesimal automorphisms},
language = {rus},
number = {2},
pages = {173-179},
publisher = {Izd. AN SSSR},
title = {Типичные (n-1)-устойчивые ростки уравнений Пфаффа в $R^n$},
url = {http://eudml.org/doc/62282},
volume = {24},
year = {1983},

AU - Черненко, В.Н.
TI - Типичные (n-1)-устойчивые ростки уравнений Пфаффа в $R^n$
JO - Sibirskij matematiceskij zurnal
PY - 1983
VL - 24
IS - 2
SP - 173
EP - 179
LA - rus
KW - group of germs of diffeomorphisms; infinitesimal automorphisms
UR - http://eudml.org/doc/62282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.